# SDR FDEA201904260930

- Difficulty date: April 26, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1661-1668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT CORRODED BETWEEN BS 1661-1668.  BL 0.   INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02
